|When Can I take a Break?
Feb 20, 2004
Hi doc. I have been HIV+ for about 6 years now and doing very well went from a CD4 count of 28 to over 300 on HAART. I do suffer from a spastic colon and it sometimes makes me really sick and make me ending up in hospital where I get strong pain killers and other treatments. At what count can I take a break from my meds? Just to get my tummy a bit back to normal again? Thanks.
| Response from Dr. Boyle
Based upon your nadir (lowest) CD4 count, a break is not a good idea since you will rapidly return toward that level no matter what your on therapy CD4 count is. If the medications are getting to you, discuss a change with your doctor to a regimen that is less hard on your stomach.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Fatigue A Symptom Of Ars?
- Is Itchy Scrotum A Sign Of HIV?
- Penis Discharge Sign Of Seroconversion
- Itchy Balls After Touching Anus Sign Of HIV AIDS
- Itchy Red Spots After Unprotected Anal Sex Without Ejaculation What Are The Chances Of HIV
- Painful Red Spots After Drinking Water Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.